BibTeX record journals/jgo/WahW99

download as .bib file

@article{DBLP:journals/jgo/WahW99,
  author    = {Benjamin W. Wah and
               Tao Wang},
  title     = {Efficient and Adaptive Lagrange-Multiplier Methods for Nonlinear Continuous
               Global Optimization},
  journal   = {J. Glob. Optim.},
  volume    = {14},
  number    = {1},
  pages     = {1--25},
  year      = {1999},
  url       = {https://doi.org/10.1023/A:1008203422124},
  doi       = {10.1023/A:1008203422124},
  timestamp = {Fri, 11 Sep 2020 13:04:01 +0200},
  biburl    = {https://dblp.org/rec/journals/jgo/WahW99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics